# SDR UPS00232588

- Difficulty date: April 18, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- Aircraft time: 51,734 hours, 32,797 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Lap Joint
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI, SUSPECT CORROSION ON LAP S 4 RT BETWEEN BS 520 & 540.  REPAIR CARRIED OUT IAW SRM 53-30-3 FIG 5 & UPS EO B727-5330-0509 & SRM 51-30-2.
